Clinical presentations and outcomes of bile duct loss caused by drugs and herbal and dietary supplements.

@article{Bonkovsky2017ClinicalPA,
  title={Clinical presentations and outcomes of bile duct loss caused by drugs and herbal and dietary supplements.},
  author={Herbert L. Bonkovsky and David E Kleiner and Jiezhun Gu and Joseph A. Odin and Mark W. Russo and Victor M Navarro and Robert J Fontana and Marwan S. Ghabril and Huiman X. Barnhart and Jay H. Hoofnagle},
  journal={Hepatology},
  year={2017},
  volume={65 4},
  pages={1267-1277}
}
Bile duct loss during the course of drug-induced liver injury is uncommon, but can be an indication of vanishing bile duct syndrome (VBDS). In this work, we assess the frequency, causes, clinical features, and outcomes of cases of drug-induced liver injury with histologically proven bile duct loss. All cases of drug-induced liver injury enrolled into a prospective database over a 10-year period that had undergone liver biopsies (n = 363) were scored for the presence of bile duct loss and… CONTINUE READING
5 Citations
24 References
Similar Papers

References

Publications referenced by this paper.
Showing 1-10 of 24 references

persistent cholestatic injury are typical of drug-induced vanishing bile duct syndrome, most likely due to moxifloxacin hepatotoxicity. The patient was "case

  • ES Orman, HS Conjeevaram, +4 authors Hayashi
  • Clin Gastroenterol Hepatol 2011;
  • 2011

Similar Papers

Loading similar papers…